Show simple item record

dc.contributor.authorAy Saylam, Başak
dc.date.accessioned2018-01-12T08:52:50Z
dc.date.available2018-01-12T08:52:50Z
dc.date.issued2017
dc.identifier.citationAy Saylam, B. (2017). Corrigendum: On density theorems for rings of Krull type with zero divisors. Turkish Journal of Mathematics, 41(6), 1446-1447. doi:10.3906/mat-1610-79en_US
dc.identifier.isbn1300-0098
dc.identifier.urihttp://doi.org/10.3906/mat-1610-79
dc.identifier.urihttp://hdl.handle.net/11147/6678
dc.description.abstractThis corrigendum is written to correct some parts of the paper "On density theorems for rings of Krull type with zero divisors". The proofs of Proposition 2.4 and Proposition 4.3 are incorrect and the current note makes the appropriate corrections.en_US
dc.language.isoengen_US
dc.publisherTÜBİTAKen_US
dc.relation.isversionof10.3906/mat-1610-79en_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectKrull ringen_US
dc.subjectRing of krull typeen_US
dc.subjectAdditively regular ringsen_US
dc.titleCorrigendum: On density theorems for rings of Krull type with zero divisorsen_US
dc.typearticleen_US
dc.contributor.authorIDTR20763en_US
dc.contributor.iztechauthorAy Saylam, Başak
dc.relation.journalTurkish Journal of Mathematicsen_US
dc.contributor.departmentİYTE, Fen Fakültesi, Matematik Bölümüen_US
dc.identifier.volume41en_US
dc.identifier.issue6en_US
dc.identifier.startpage1446en_US
dc.identifier.endpage1447en_US
dc.identifier.wosWOS:000416062700006
dc.identifier.scopusSCOPUS:2-s2.0-85034752585
dc.relation.publicationcategoryMakale - Ulusal Hakemli Dergi - Kurum Öğretim Elemanıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record